| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump button less responsive, were harder to press, sometimes had to press buttons twice.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had rejected new batteries, battery cap was striped.The insulin pump will not be returned for analysis.